# SDR KBM2006F00152

- Difficulty date: April 19, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 2060751871
- Part serial: 3171
- Condition: Faulty
- Location: Fuel Qty Ind
- Part time: 1,139 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR, LIGHTS WILL NOT ILLUMINATE, REMOVED AND REPLACED.  (K)
